On the Linear Complexity of Generalized Cyclotomic Sequences of Order Four Over Zpq

Enjian BAI  Xiaotong FU  Guozhen XIAO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E88-A   No.1   pp.392-395
Publication Date: 2005/01/01
Online ISSN: 
DOI: 10.1093/ietfec/e88-a.1.392
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Information Security
generalized cyclotomic sequence,  autocorrelation function,  linear complexity,  

Full Text: PDF(73.2KB)
>>Buy this Article

In this letter we first introduce a new generalized cyclotomic sequence of order four with respect to pq, then we calculate the linear complexity and minimal polynomial of this sequence. Our results show that the new binary sequence is quite good from the linear complexity viewpoint.